Alert archive / Alabama / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 51, NWS Mobile, AL

April 18, 20197 counties in Alabama; Escambia County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Apr 18, 2019, 7:08 PM CDT for 7 counties in Alabama; Escambia County, Florida. It was in force for 67 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2019, 7:08 PM CDT (00:08 UTC)
Expired
Apr 18, 2019, 8:15 PM CDT
In force
67 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, AL, Clarke County, AL, Conecuh County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Escambia County, FL

What was reported inside it

TimeReportWhereRemark
Apr 18, 7:10 PM CDTTSTM WND DMG2 Se Medal Of Honor Par, ALREPORTS OF A TREE ON A HOME ON COTTAGE HILL ROAD AND ANOTHER ON LONGLEAF RD. REPORT VIA SOCIAL MEDIA AND TIME ESTIMATED BY RADAR.
Apr 18, 7:10 PM CDTTSTM WND DMGSpring Hill Colleg, ALPICTURE OF A LARGE TREE BLOCKING ROADWAY AT OLD SHELL RD AND MCGREGOR AVE. REPORT VIA SOCIAL MEDIA AND TIME ESTIMATED BY RADAR.
Apr 18, 7:11 PM CDTTSTM WND DMG1 S I65 And Airport Blv, ALWIND DAMAGE TO AN AWNING NEAR A HALLS MOTORSPORTS STORAGE BUILDING. TIME ESTIMATED BY RADAR.
Apr 18, 7:15 PM CDTTSTM WND DMG1 Ese Medal Of Honor Pa, ALREPORTS OF MULTIPLE TREES DOWN, SOME ON RESIDENCES NEAR COTTAGE HILL RD AND UNIVERSITY DR. REPORT VIA SOCIAL MEDIA AND TIME ESTIMATED BY RADAR.
Apr 18, 7:22 PM CDTTSTM WND GST 571 Ese I65 And Airport B, ALMESONET STATION EW8738 NEAR AIRPORT BLVD AND I65 REPORTS A WIND GUST OF 57 MPH.
Apr 18, 7:36 PM CDTTSTM WND DMGStockton, ALVIEWER REPORTS TREES DOWN IN STOCKTON, AL VIA BROADCAST MEDIA. TIME ESTIMATED BY RADAR.
Apr 18, 7:59 PM CDTTSTM WND DMG3 Se Douglasville, ALTREES DOWN IN THE PINE GROVE COMMUNITY IN BALDWIN CO. AL. TIME ESTIMATED BY RADAR.
Apr 18, 8:06 PM CDTTSTM WND DMG3 Se Drewry, ALBERMUDA FIRE DISPATCHED TO A TREE DOWN BETWEEN COUNTY RD. 5 AND COUNTY RD. 7 ON CPNECUH CO. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 3:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 351 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
830 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
730 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
351 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
1.8
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted.

185 
WUUS54 KMOB 190008
SVRMOB
ALC003-025-035-053-097-099-129-FLC033-190115-
/O.NEW.KMOB.SV.W.0051.190419T0008Z-190419T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
708 PM CDT Thu Apr 18 2019

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southwestern Monroe County in south central Alabama...
  Mobile County in southwestern Alabama...
  Baldwin County in southwestern Alabama...
  Southeastern Washington County in southwestern Alabama...
  Southeastern Clarke County in southwestern Alabama...
  Western Escambia County in south central Alabama...
  Southwestern Conecuh County in south central Alabama...
  Northwestern Escambia County in northwestern Florida...

* Until 815 PM CDT.

* At 708 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles southeast of Jackson to 6 miles southwest of
  Coden, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
  Fairhope, Saraland, Gulf Shores, Bay Minette, Atmore, Foley,
  Theodore, Chickasaw, Satsuma, Spanish Fort, Grand Bay, Robertsdale,
  Bayou La Batre, Creola and Point Clear.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Alabama...and northwestern Florida.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3002 8776 3022 8838 3033 8840 3035 8839
      3038 8841 3039 8841 3038 8840 3055 8841
      3146 8789 3147 8713
TIME...MOT...LOC 0008Z 268DEG 25KT 3142 8784 3030 8830 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
311 
WWUS54 KMOB 190047
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
747 PM CDT Thu Apr 18 2019

ALC025-097-129-190057-
/O.CAN.KMOB.SV.W.0051.000000T0000Z-190419T0115Z/
Mobile AL-Washington AL-Clarke AL-
747 PM CDT Thu Apr 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR MOBILE...SOUTHEASTERN
WASHINGTON AND SOUTHEASTERN CLARKE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Alabama...and northwestern Florida.

LAT...LON 3022 8815 3025 8814 3025 8808 3026 8813
      3082 8797 3083 8794 3085 8796 3093 8794
      3095 8787 3100 8789 3142 8763 3141 8760
      3146 8756 3147 8713 3022 8767
TIME...MOT...LOC 0047Z 269DEG 26KT 3143 8752 3030 8793 

$$

ALC003-035-053-099-FLC033-190115-
/O.CON.KMOB.SV.W.0051.000000T0000Z-190419T0115Z/
Monroe AL-Baldwin AL-Escambia AL-Conecuh AL-Escambia FL-
747 PM CDT Thu Apr 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN MONROE...BALDWIN...WESTERN ESCAMBIA...SOUTHWESTERN
CONECUH AND NORTHWESTERN ESCAMBIA COUNTIES...

At 747 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Frisco City to 7 miles northeast of
Fort Morgan, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Daphne, Fairhope, Gulf Shores, Bay Minette, Atmore, Foley, Spanish
Fort, Robertsdale, Point Clear, Frisco City, Loxley, Stockton,
McCullough, Magnolia Springs, Stapleton, Bon Secour, Uriah,
Summerdale, Silverhill and Excel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Alabama...and northwestern Florida.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3022 8815 3025 8814 3025 8808 3026 8813
      3082 8797 3083 8794 3085 8796 3093 8794
      3095 8787 3100 8789 3142 8763 3141 8760
      3146 8756 3147 8713 3022 8767
TIME...MOT...LOC 0047Z 269DEG 26KT 3143 8752 3030 8793 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:57 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 18, 6:57 PM CDT, 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
657 PM CDT Thu Apr 18 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
00Z issuance...Expect MVFR to IFR cigs through about 19.09z
then mostly MVFR cigs through 20.00z. Lower cigs and visibilities
in scattered to numerous showers and thunderstorms through about
19.09z then mostly in low cigs with scattered showers through
20.00z. Winds will be southeast at 15 to 25 knots with gusts to
40 knots through about 19.04z shifting south then southwest
through 19.08z then slowly shifting west to northwest through at
15 to 20 knots with gusts to 30 knots through 20.00z. 32/ee

&&

.PREV DISCUSSION... /issued 422 PM CDT Thu Apr 18 2019/

NEAR TERM /Now Through Friday/...Stay weather aware tonight.
Upper air analysis shows a lead mid to upper level impulse of
energy ejecting northeast over the upper TX coast and up across
Louisiana. This has created an area of high level diffluence
supporting a continued enhancement of convection and concentrated
lightning upstream. Satellite imagery shows a MCS spreading
eastward across the Lower MS Delta to off the LA coast. The pre-
storm environment will continue to show destabilization thru the
course of the day into the evening with the slow eastward
migration of a well defined 1000-850 mb theta-e moisture axis and
warm sector. At same time, the low level wind profiles strengthen
markedly with 850mb south to southwest flow increasing to 50 to
60 kts between late afternoon and continuing east tonight. 0-6km
Bulk Shear values to increase to as high as ~60 knots favoring an
increased severe weather potential. An assessment of wet bulb zero
heights are fairly high which would mitigate occurrence of large
hail. Thus, the highest confidence of threats continue to be
concentrated on damaging straight line winds in excess of 70 mph
as higher momentum air mixes to the surface in rear flank
downdrafts with the passage of any bowing convective line
segments. The latest probabilities for damaging winds from the
storm prediction center is a healthy 45% and focused over interior
southeast MS and interior southwest AL tonight. A 30% probability
for damaging winds is outlooked elsewhere. There is also a risk
for tornadoes as these appear to be more probable in any discrete
cells that form out ahead of the main line. A few strong tornadoes
cannot be ruled out. No changes made to Day 1 severe weather
threat which is maintained at enhanced area-wide. The high
resolution convection allowing models (CAM's) still show some
divergence on timing and evolution of convective mode.
Initializing convective trends upstream with the CAMs suggest lead
area of storms moving in over southeast MS by the close of the
afternoon with some momentary weakening. By tonight a more
organized area of storms is progged to move across with better
dynamics in place. Widespread rainfall amounts between one to two
inches are favored, with higher amounts possible as the passage of
the strongest storms will likely contain heavy rain rates causing
potential of flooding in poorly drained lower lying and urban
areas. A limited flooding threat is maintained.

Wind advisory continues area-wide through late tonight. High risk
of dangerous to potentially deadly rip currents and high surf
continues along the beaches.

Friday, A frontal boundary will be east of the area while axis of
large upper low pivots eastward over the TN River Valley. Plenty
of clouds are forecast to wrap around this feature and remain in
place thru the day. With northwest flow and clouds, daytime highs
lower. Coolest numbers are expected over the interior where highs
look to hover in the lower 60s. A small PoP continues on Friday
with upper system close by. /10

SHORT TERM /Friday night Through Sunday night/...Skies will
gradually clear Friday night as the upper low moves to the north
and east. A northwest flow aloft will prevail through the weekend
with a cooler and drier airmass moving into the area through
Sunday night. /13

LONG TERM /Monday Through Thursday/...Temperatures will modify
back into the upper 70s and low 80s Monday into Tuesday as upper
ridging builds over the area. Moisture levels begin to increase on
Wednesday into Thursday as a cold front approaches the area. This
will bring increasing chances of rain to the area late in the
period. /13

MARINE...Main impacts over the coastal waters in the near term
will be the passage of strong to locally severe storms tonight with
perhaps a few tornadoes ahead of an eastward moving cold front.
Front makes passage late tonight and brings a moderate to strong
west to northwest flow. Frequent wind gusts to gale force likely
thru late tonight over the open Gulf waters. A gale warning is now
in place for this. Elsewhere, small craft advisories look to hold in
place for some time, with criteria now looking to be met well into
Saturday. Marine conditions improve by late in the weekend into the
first of next week as surface high pressure moves east over the
area. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 3 AM CDT Friday for ALZ051>060-261>266.

     High Rip Current Risk through late Friday night for ALZ265-266.

     High Surf Advisory until 6 PM CDT Friday for ALZ265-266.

FL...Wind Advisory until 3 AM CDT Friday for FLZ201>206.

     High Rip Current Risk through late Friday night for FLZ202-204-
     206.

     High Surf Advisory until 6 PM CDT Friday for FLZ202-204-206.

MS...Wind Advisory until 3 AM CDT Friday for MSZ067-075-076-078-079.

GM...Small Craft Advisory until 7 PM CDT this evening for GMZ650-655-
     670-675.

     Small Craft Advisory from 4 AM Friday to 11 PM CDT Saturday for
     GMZ650-655-670-675.

     Gale Warning until 4 AM CDT Friday for GMZ650-655-670-675.

     Small Craft Advisory until 10 AM CDT Saturday for GMZ630>636.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 18, 2:58 PM CDT, 4 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
258 PM CDT Thu Apr 18 2019

ALZ265-266-FLZ202-204-206-192000-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
258 PM CDT Thu Apr 18 2019

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT FRIDAY...
...HIGH SURF ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CDT
FRIDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM FRIDAY EVENING THROUGH LATE
FRIDAY NIGHT...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Wind Advisory.
   High Surf Advisory.

Strong to severe storms likely to bring impacts through tonight. Main
threats will be damaging winds along with a few tornadoes. A few
tornadoes could be strong. Locally heavy rain may lead to some
instances of flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

ALZ051>060-261>264-FLZ201-203-205-192000-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
258 PM CDT Thu Apr 18 2019

...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT FRIDAY...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Wind Advisory.

Strong to severe storms likely to bring impacts through tonight. Main
threats will be damaging winds along with a few tornadoes. A few
tornadoes could be strong. Locally heavy rain may lead to some
instances of flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

MSZ067-075-076-078-079-192000-
Wayne-Perry-Greene-Stone-George-
258 PM CDT Thu Apr 18 2019

...TORNADO WATCH 83 IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT FRIDAY...

This Hazardous Weather Outlook is for southeast Mississippi.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.
   Wind Advisory.

in addition to severe storms tonight, locally heavy rain may lead to
some instances of flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

GMZ630>634-636-192000-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Eastern Choctawhatchee Bay-
258 PM CDT Thu Apr 18 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT SATURDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Strong to severe storms likely to bring impacts through tonight. Main
threats will be damaging winds along with a few tornadoes. Locally
heavy rain likely to reduce visibility to below a mile at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ650-655-670-675-192000-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
258 PM CDT Thu Apr 18 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT
FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 11 PM CDT
SATURDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.
   Gale Warning.

Strong to severe storms likely to bring impacts through tonight. Main
threats will be damaging winds along with a few tornadoes. Locally
heavy rain likely to reduce visibility to below a mile at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ635-192000-
Western Choctawhatchee Bay-
258 PM CDT Thu Apr 18 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM CDT SATURDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Strong to severe storms likely to bring impacts through tonight. Main
threats will be damaging winds along with a few tornadoes. Locally
heavy rain likely to reduce visibility to below a mile at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

In the hours before

Local storm report, Apr 18, 5:34 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
534 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     RUNNELSTOWN             31.38N 89.11W
04/18/2019                   PERRY              MS   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES REPORTED DOWN
            IN RUNNELSTOWN. ALSO MULTIPLE TREES ON A
            HOME AND A BARN DAMAGED. TIME ESTIMATED BY
            RADAR.

&&

BB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:13 PM CDTSevere Thunderstorm WarningMOBButler, Clarke, Conecuh, Monroe, Wilcox62 min
Apr 18, 7:19 PM CDTSpecial Marine WarningMOB116 min
Apr 18, 8:13 PM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia62 min
Apr 18, 8:16 PM CDTSpecial Weather StatementMOBButler, Conecuh59 min
Apr 18, 8:24 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Monroe51 min
Apr 18, 8:34 PM CDTSevere Thunderstorm WarningMOBButler, Wilcox41 min
Apr 18, 9:10 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw65 min
Apr 18, 9:28 PM CDTSpecial Weather StatementMOBCovington47 min
Apr 18, 9:39 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington51 min
Apr 18, 10:29 PM CDTSpecial Weather StatementMOBClarke, Washington46 min
Apr 18, 11:59 PM CDTSpecial Weather StatementMOBButler, Conecuh, Covington, Crenshaw46 min
Apr 19, 12:12 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw48 min
Apr 19, 12:29 AM CDTSpecial Marine WarningMOB91 min
Apr 19, 1:02 AM CDTSpecial Weather StatementMOBCovington, Crenshaw58 min
Apr 19, 1:28 AM CDTSevere Thunderstorm WarningMOBCrenshaw27 min
Apr 19, 2:02 AM CDTSpecial Marine WarningMOB88 min
Apr 19, 2:09 AM CDTSpecial Weather StatementMOBCovington, Crenshaw, Escambia51 min
Apr 19, 2:14 AM CDTAreal Flood AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Escambia3 hr
Apr 19, 3:11 AM CDTSpecial Weather StatementMOBCovington, Crenshaw49 min
Apr 19, 3:19 AM CDTSpecial Marine WarningMOB86 min
Apr 19, 10:28 AM CDTRiver Flood WarningMOBEscambia48 hr
Apr 19, 5:39 PM CDTSpecial Marine WarningMOB35 min
Apr 19, 5:41 PM CDTSpecial Weather StatementMOBBaldwin19 min
Apr 19, 12:45 AM CDTSpecial Weather StatementMOBEscambia, Santa Rosa75 min
Apr 19, 5:44 PM CDTSpecial Weather StatementMOBSanta Rosa46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2019Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.